# SDR R61A2021022400356

- Difficulty date: April 12, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSELAGE LH DOUBLER FOUND CORRODED BTWN FR19. AAR MX REPLACED DOUBLER PN 170-07311-001 IAW SRM 51-41-02, 51-43-02. AC REMAINS IN YQG FOR COMPLETION. SEE AAR NRC# 4500895-2000-0167 FOR WORK PERFORMED.
